| Catalog Number |
242019 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the sales rep in japan that on an unknown date it was observed that the hd epscp,4.0,45,167,mitek device image quality was defective and not clear.This event did not occur during surgery.All available information has been disclosed.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d9, h3, h6: the actual device has been returned and is currently pending evaluation.Once the investigation has been completed, a supplemental medwatch report will be submitted accordingly.(b)(4).
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: the complaint device was received at the service center and evaluated.During the service evaluation the following defects were identified: ¿ it was confirmed that the image quality is poor due to the lens contamination as requested, so we will request an outside company to repair the lens.¿ visual : discolored/fading.Per service reports, this complaint can be confirmed.The defective parts needs to be replaced to resolve the issues.The faulty parts was identified as the root cause for the device failure during the service evaluation.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: during further investigation it was confirmed that the image quality was poor due to the requested lens contamination.The outer tube and distal tip were damaged and the optical lens was broken.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.It was previously reported that the device was discolored and fading which was determined to be incorrect during further investigation.During further service evaluation the following defects were identified: we confirmed that the image quality was poor due to the requested lens contamination.We requested overseas repair and confirmed that the outer tube was damaged, the distal tip was damaged, and the optical lens was broken, and repaired.We checked the contents and confirmed that the lens was in good condition.Broken (2+ pieces) : chipped/shaved/delaminated, visual : deformed/bent per service reports, this complaint can be confirmed.The tube and lenses were replaced to resolve the issues.After repair, the device was found to be working according to the specifications.As part of depuy mitek¿s quality process all devices are manufactured, inspected, and released to approved specifications.Manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.